Alert archive / Maine / Gale Warnings in 2012
Gale Warning 6, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Feb 11, 2012, 3:55 AM EST. It took effect at Feb 11, 2012, 4:00 PM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2012, 3:55 AM EST (08:55 UTC)
- In effect from
- Feb 11, 2012, 4:00 PM EST
- Expired
- Feb 12, 2012, 9:33 AM EST
- In force
- 18 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
440 WHUS71 KCAR 110855 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 355 AM EST SAT FEB 11 2012 ANZ050-051-111700- /O.CAN.KCAR.SC.Y.0018.000000T0000Z-120211T0900Z/ /O.UPG.KCAR.GL.A.0003.120212T0000Z-120212T1600Z/ /O.NEW.KCAR.GL.W.0006.120211T2100Z-120212T1500Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 355 AM EST SAT FEB 11 2012 ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM EST SUNDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM EST SUNDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTH WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ052-111700- /O.NEW.KCAR.GL.W.0006.120211T2100Z-120212T1500Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 355 AM EST SAT FEB 11 2012 ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM EST SUNDAY. * WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ NORCROSS
4 follow-up statements
116 WHUS71 KCAR 111419 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 919 AM EST SAT FEB 11 2012 ANZ050>052-112230- /O.CON.KCAR.GL.W.0006.120211T2100Z-120212T1500Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 919 AM EST SAT FEB 11 2012 ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM EST SUNDAY... * WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
137 WHUS71 KCAR 112018 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 318 PM EST SAT FEB 11 2012 ANZ050>052-120430- /O.CON.KCAR.GL.W.0006.120211T2100Z-120212T1500Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 318 PM EST SAT FEB 11 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * WINDS AND SEAS...NORTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
884 WHUS71 KCAR 120927 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 427 AM EST SUN FEB 12 2012 ANZ052-121730- /O.CAN.KCAR.GL.W.0006.000000T0000Z-120212T1500Z/ /O.NEW.KCAR.SC.Y.0019.120212T0927Z-120213T2200Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 427 AM EST SUN FEB 12 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ050-051-121500- /O.CON.KCAR.GL.W.0006.000000T0000Z-120212T1500Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 427 AM EST SUN FEB 12 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ NORCROSS
227 WHUS71 KCAR 121433 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 933 AM EST SUN FEB 12 2012 ANZ050-051-122245- /O.CAN.KCAR.GL.W.0006.000000T0000Z-120212T1500Z/ /O.EXA.KCAR.SC.Y.0019.000000T0000Z-120213T2200Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- 933 AM EST SUN FEB 12 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ052-122245- /O.CON.KCAR.SC.Y.0019.000000T0000Z-120213T2200Z/ INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 933 AM EST SUN FEB 12 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Feb 11, 1:26 AM EST, 2 hours 29 minutes earlier.
Area forecast discussion, Feb 11, 1:26 AM EST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
126 AM EST SAT FEB 11 2012
.SYNOPSIS...
A COLD FRONT WILL CROSS THE REGION OVERNIGHT THROUGH EARLY
SATURDAY. INTENSIFYING LOW PRESSURE WILL TRACK FROM THE MID
ATLANTIC REGION TOWARD NOVA SCOTIA SATURDAY THROUGH SATURDAY
NIGHT.
&&
.NEAR TERM /OVERNIGHT/...
A COLD FRONT WILL SLOWLY CROSS THE REGION OVERNIGHT WITH
SCATTERED SNOW SHOWERS. HAVE UPDATED THE FORECAST TO ADJUST FOR
CURRENT CONDITIONS AND EXPECTED OVERNIGHT TEMPERATURES.
&&
.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
THE MAIN FORECAST CONCERN FOR THE MIDDLE OF THE WEEKEND CONTINUES
TO BE A DEVELOPING AREA OF LOW PRESSURE MOVING NORTHEAST OFF THE
COAST. FORECAST GUIDANCE HAS COME INTO BETTER AGREEMENT REGARDING
THE TRACK OF THIS SYSTEM. BOTH THE NAM AND THE GFS INDICATE A
TRACK OFFSHORE BUT CLOSE ENOUGH FOR PERHAPS MARGINALLY HEAVY SNOW
TO FALL OVER FAR SOUTHEASTERN SECTIONS OF THE FORECAST AREA WITH
AMOUNTS QUICKLY DIMINISHING TO THE NORTH AND WEST. THE LATEST GEM
AND EUROPEAN FEATURE A TRACK SLIGHTLY FARTHER EAST WHICH WOULD
MEAN LESS SNOWFALL IF THIS WERE TO VERIFY. AT THIS POINT OPTED TO
STICK MAINLY WITH THE GFS/NAM CONSENSUS FOR THIS FORECAST PACKAGE.
EXPECT FLURRIES TO GIVE WAY TO STEADIER AND HEAVIER SNOW ACROSS
MAINLY THE SOUTHEASTERN HALF OF THE FORECAST AREA THROUGH LATE
MORNING INTO THE AFTERNOON AS THE LOW MOVES NORTH WITH ONLY LIGHT
SNOW AND FLURRIES CONTINUING NORTH AND WEST OF A LINE FROM ROUGHLY
MILO TO PRESQUE ISLE. THE OFFSHORE TRACK WILL KEEP WINDS OUT OF
THE N/NE AND ALLOW TEMPERATURES TO BE COLD ENOUGH FOR AN ALL SNOW
EVENT. SNOW WILL CONTINUE INTO THE FIRST PART OF THE EVENING
BEFORE ENDING FROM WEST TO EAST THROUGH THE LATTER PART OF THE
EVENING INTO THE OVERNIGHT AS THE SYSTEM WILL BE A QUICK MOVER.
HOWEVER AS THE LOW CONTINUES TO INTENSIFY OVER ATLANTIC CANADA
THIS WILL RESULT IN STRENGTHENING WINDS SATURDAY NIGHT WITH NE
WINDS SHIFTING TO NW AND INCREASING TO 15-25 GUSTING UP TO 30 MPH.
THIS WILL CAUSE REDUCED VISIBILITIES DUE TO BLOWING AND DRIFTING
SNOW, ESPECIALLY DOWNEAST, ALONG WITH BITTER WIND CHILLS OVER
NORTHERN AREAS APPROACHING MINUS 30 BY LATE NIGHT.
ATTM TOTAL POTENTIAL SNOW ACCUMULATION IS EXPECTED TO BE IN THE
4-8 INCH RANGE FOR WASHINGTON AND HANCOCK COUNTIES. GIVEN THE
MARGINALNESS OF THE SNFL WITH REGARD TO WNTR STORM SNFL CRITERIA
FOR OUR FA OVR THE CURRENT WATCH AREA...AND THAT THE EVENT IS NOT
XPCTD TO GET UNDERWAY UNTIL LATE PD 2 (SAT AFTN)...WE HAVE OPTD TO
CONT THE WATCH AND WILL WAIT FOR SUBSEQUENT MODEL RUNS BEFORE
DECIDING TO COMMIT TO ANY WRNGS AND/OR WNTR WX ADVS WITHIN THE
CURRENT WATCH AREA. N OF THE WATCH AREA...2-4 INCHES MAY FALL AS
FAR NORTH AND WEST AS A LINE FROM ROUGHLY BANGOR TO HOULTON. NORTH
AND WEST OF THIS LINE EXPECT UP TO AN INCH OR TWO FROM MILLINOCKET
TO CARIBOU WITH ONLY A LIGHT DUSTING AT BEST OVER THE FAR N/W.
&&
.MID TERM /SUNDAY THROUGH MONDAY NIGHT/...
FOLLOWING THE STORM...SUN LOOKS TO BE VERY COLD AND BLUSTERY AS
THE BACK SIDE OF THE PRES GRAD WITH THE DEPARTING MARITIMES LOW
TRAVERSES OVR THE FA...WITH HI TEMPS REMAINING IN THE SINGLE DIGITS
N AND TEENS S. WHATS LEFT OF THE UPPER TROF ROTATING NW TO SE
AROUND A DEEP ERN CAN UPPER VORTEX WILL BRING SOME CLDNSS AND
FLURRIES TO THE FA DURING THE AFTN HRS...OTHERWISE...WE XPCT CLRG
SKIES ACROSS THE FA AFT SUNSET. A WEAK RIDGE RIDGE TO THE SW OF
THE FA WILL ALLOW FOR SOME DE-COUPLING OF SFC WINDS FROM STRONGER
WINDS ALF PARTICULARLY OVR WRN VLYS OF THE FA VERY LATE SUN NGT...
ALLOWING FOR SOME RADIATIONAL COOLING. SUBSEQUENTLY...FCST LOWS
THIS PD COULD EVEN BE COLDER OVR THIS PTN OF THE FA AS WE GET
CLOSER TO THIS PD.
MON ALSO LOOKS TO BE VERY COLD...BUT NOT AS BRISK AS THE WEAK
RIDGE CROSSES THE FA. A BAND OF CLDNSS ALG WITH PERHAPS A FEW
FLURRIES MAY ACCOMPANY THE THE BACK EDGE OF THE ARCTIC AIR OVR
THE FA BY LATE MON NGT. SUBSEQUENTLY...OVRNGT LOWS MAY OCCUR PRIOR
TO DAYBREAK...BUT THIS TIMING IS TO UNCERTAIN TO POST FCST LOWS
EARLIER THAN 11Z ATTM.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
LONG TERM PERIOD APPEARS RATHER QUIET W/ GENERALLY WEAK AND NON-
DESCRIPT SYSTEMS EXPECTED TO AFFECT THE AREA... LONG RANGE MODELS
IN GOOD AGREEMENT AT THE START OF THE PERIOD W/ A WEAK RIDGE OF
HIGH PRES ACROSS THE REGION WHICH MOVES E W/ A WEAK AND
UNORGANIZED LOW FCST TO PASS S OF THE AREA WED-THU TIME FRAME.
THEREAFTER...GFS THEN ALLOWS LOW PRES TO STRENGTHEN JUST E OF THE
AREA ON FRI AND LOOKS LIKE IT TRIES TO RETROGRADE THIS SYSTEM BACK
TO THE W AND TOWARD OUR AREA BY SAT. ECMWF ON THE OTHER HAND KEEPS
THIS SYSTEM E OF THE AREA BUT INSTEAD BRINGS LOW PRES NE FROM THE
LOWER GRT LAKES LATE THU AND ACROSS THE AREA ON FRI. GIVEN THE
USUAL UNCERTAINTY...LONG RANGE POPS ARE BIASED TOWARDS CLIMO AND
GENERALLY REFLECT JUST SLGT CHC THRU THE PERIOD AS IT IS HARD TO
PINPOINT ANY PERIOD OF SIGNIFICANTLY INCREASED POPS...
&&
.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
NEAR TERM: CONDITIONS WILL LOWER TO MVFR LEVELS OVERNIGHT.
SHORT TO LONG TERM: MVFR/IFR CONDITIONS IN SN XPCTD SAT THRU SAT
NGT ACROSS THE TAF SITES...WITH THE BEST POTENTIAL OF IFR OVR
DOWNEAST DURG THIS PTN OF THE FCST. IMPROVEMENT TO VFR IS XPCTD
FOR ALL TAF SITES BY SUN AFTN CONTG THRU TUE NGT...WITH THE NEXT
CHC OF MVFR CONDITIONS PERHAPS ON WED.
&&
.MARINE...
NEAR TERM: A SMALL CRAFT ADVISORY REMAINS IN EFFECT OVERNIGHT.
SHORT TO LONG TERM: NE TO NW WIND GALE CONDITIONS STILL LIKELY SAT
NGT WITH THE PASSAGE OF THE OFFSHORE LOW...BUT BASED ON A LITTLE
MORE ERN TRACK OF THE LOW...ANY GALES NOT XPCTD TO LAST PAST SUN
MORN ATTM...SO WE BACKED THE GALE WATCH ENDING TO 16Z ATTM.
FOLLOWING ANY GALE WRNG...AN SCA PD WILL BE NEEDED FOR SUN AFT
INTO SUN NGT...FOLLOWED BY NO ANTICIPATED HDLNS MON THRU WED.
WE USED A BLEND OF NAM12....GFS40 AND GMOS FOR WINDS AND A BLEND
OF WW3 AND SWAN NAM FOR WV HTS.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WATCH FROM 1 PM EST THIS AFTERNOON THROUGH SUNDAY
MORNING FOR MEZ016-017-029-030-032.
MARINE...GALE WATCH FROM THIS EVENING THROUGH SUNDAY MORNING FOR
ANZ050>052.
SMALL CRAFT ADVISORY UNTIL 4 AM EST EARLY THIS MORNING FOR
ANZ050-051.
&&
NEAR TERM...NORTON/NORCROSS
SHORT TERM...FITZSIMMONS/VJN
LONG TERM...KHW
AVIATION...NORTON/NORCROSS
MARINE...NORTON/FITZSIMMONS/VJN/NORCROSSHazardous weather outlook, Feb 10, 11:16 PM EST, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CARIBOU ME 1116 PM EST FRI FEB 10 2012 MEZ001>006-010-011-015-031-120430- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- SOUTHERN PISCATAQUIS- 1116 PM EST FRI FEB 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS POTENTIAL FOR SOME ACCUMULATING SNOW LATER SATURDAY INTO EARLY SUNDAY MORNING AS LOW PRESSURE PASSES WELL SOUTH OF NOVA SCOTIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ016-017-029-030-032-120430- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-NORTHERN WASHINGTON- 1116 PM EST FRI FEB 10 2012 ...WINTER STORM WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SATURDAY NIGHT INTO SUNDAY. ANZ050>052-120430- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1116 PM EST FRI FEB 10 2012 ...GALE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HEWITT
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 4:13 AM EST | Winter Storm Warning | CAR | Washington | 23 hr |
| Feb 11, 4:13 AM EST | Winter Weather Advisory | CAR | Hancock | 18 hr |
| Feb 11, 3:18 PM EST | Wind Chill Advisory | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 20 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.